<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 34, No. 4) Next Issue >>
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 495—678
On an optimization problem of evasion parameters in minmax differential games
L. P. Yugai
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 495—508
Developing maps of affinely flat Lie groups
Hyuk Kim
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 509—518
Some modules in category $O$ and their decomposition over generalized Kac-Moody Lie algebras
Wansoon Kim
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 519—524
Spectral subspaces for compact group actions on $C$-algebras
Sun Young Jang
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 525—533
Real projective structures on the (2, 2, 2, 2)-orbifold
Jinha Jun
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 535—547
The deformation space of real projective structures on the $(^\ast n_1 n_2 n_3 n_4 )$-orbifold
Jungkeun Lee
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 549—560
On solution and stability of functional equation $f(x + y)^2 = af(x) f(y) + bf(x)^2 + cf(y)^2$
Soon-Mo Jung
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 561—571
The strong consistency of the $L_1$-norm estimators in censored nonlinear regression models
Seung Hoe Choi and Hae Kyung Kim
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 573—581
A simple model for a mush
Young-Kyun Yang
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 583—593
Application of Grobner bases to some rational curves
Young Hyun Cho and Jae Myung Chung
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 595—601
Random completely generalized nonlinear variational inclusions with non-compact valued random mappings
Nan-Jing Huang, Xiang Long, and Yeol Je Cho
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 603—615
On the strong law of large numbers for pairwise I. I. D. random variables
Soo Hak Sung
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 617—626
Integral operators that preserve the subordination
Teodor Bulboaca
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 627—636
On free product in $V(ZS_3)$
Hyunyong Shin, Ikseung Lyou, and Martyn R. Dixon
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 637—643
On the structure of $V(ZD_4)$
Hyunyong Shin and Ikseung Lyou
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 645—651
Submanifolds of an almost quaternionic Kaehler product manifold
Tae Ho Kang and Hyo Chang Nam
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 653—665
Performance analysis of a flexible restarted FOM$(k)$ algorithm
Jae Heon Yun
Bull. Korean Math. Soc. 1997 Vol. 34, No. 4, 667—678

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd